# SDR 95ZZZW487

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve Assy
- Part number: HTE9531101
- Condition: Malfunction
- Location: Nr 3 Eng Pump
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE DRIVEN HYDRAULIC PUMP CAN NOT BE SHUTOFF.  REPLACED THE NR 3 ENGINE DRIVE PUMP SHUTOFF VALVE.  (W)
